# SDR DL72L960580

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502DA
- Make and model: Boeing 727232
- Aircraft serial: 21304
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snap Ring
- Condition: Failed
- Location: L 1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD 1L DOOR WOULD NOT OPEN AT GATE, REPEATED ATTEMPS DOOR FINALLY OPENED.  FOUND SNAP RING MISSING ON UPPER ARM OF DOOR GUIDE PIN.  INSTALLED SNAP RING AND OPERATION NORMAL.
